# SDR AALA990476

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 3e
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT ROW 3E TO BULKHEAD INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHT STRIP AT BULKHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
